# SDR AWXA9700346

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6068502
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT CREW AND CABIN CREW NOTICED BURNING PLASTIC SMELL ON FINAL APPROACH.  BURNING SMELL CONTINUED UNTIL WE REACHED THE GATE.  NO VISIBLE SMOKE.  REMOVED AND REPLACED CABIN CONTROL AUGMENTATION FAN PER MM 21-22-11, PAGE 6.
